Research Repository

Stochastic stability analysis for Markovian jump neutral nonlinear systems

Wang, Bo, Shi, Peng, Karimi, Hamid Reza and Dong, Xiucheng (2012) Stochastic stability analysis for Markovian jump neutral nonlinear systems. Modeling, Identification and Control, 33 (4). pp. 131-139. ISSN 1890-1328 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID26159, stochastic stability, Markovian jump system, nonlinear system, time-varying delay
Subjects: FOR Classification > 0104 Statistics
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Ms Phung.T Tran
Date Deposited: 24 Jul 2014 07:39
Last Modified: 24 Jul 2014 07:39
URI: http://vuir.vu.edu.au/id/eprint/22839
DOI: https://doi.org/10.4173/mic.2012.4.2
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar